MAUDE Adverse Event Report: WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT

WAVELIGHT GMBH WAVELIGHT FS200 FEMTOSECOND LASER; POWERED LASER SURGICAL INSTRUMENT
Catalog Number 8065990941
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3., h.6.: investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that flap was sticky and incomplete flap was centrally cut in the right eye of a patient during refractive surgery.
 
Additional Manufacturer Narrative
Additional information provided in b.5., d.9., h.3., h.6., and h.11.A review of the device history record traceable to the reported serial number indicates that the product was processed and released according to the product¿s acceptance criteria.A review of the technical service onsite showed no abnormalities that could have contributed to this event: the device was successfully verified prior and after the day of event.Most recent onsite visit from field service engineer performed and signed service installation record.The device meets specification as per signed service installation record.After the event the system was inspected by the local field service engineer.No issues were discovered during the inspection and all values were within specification.Field service engineer performed and signed service installation record.System meets specification as per service installation record.The review of logfile for the day of treatment shows all laser system functions were within specifications.The vacuum check, the energy check and the ablation check were performed successfully without issues.The reported treatment could be identified in the logfile.The treatment of the patient's right eye was finished successfully without any issue.No relevant deviation between planned and performed energy is detectable for the reported treatment.The user operated within the recommended energy settings.Review of the logfiles for the treatment day shows no relevant warning or error messages.No technical root cause could be identified.The system was working within specification.No complaint-related product is expected to return for investigation.Root cause could be determined as external, patient condition related (patient moved).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that the surgeon tried to lift the flap, but it was sticky and unable to lift the flap which resulted in an incomplete flap in the right eye of the patient during refractive surgery.The procedure was aborted in the right eye of the patient.Additionally no suction loss and medical intervention reported.

Brand Name
WAVELIGHT FS200 FEMTOSECOND LASER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM  91058
Manufacturer (Section G)
WAVELIGHT GMBH
am wolfsmantel 5
erlangen 91058
GM   91058
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24452414
Report Number3003288808-2026-00109
Device Sequence Number13088922
Product Code GEX
UDI-Device Identifier00380659909412
UDI-Public(01)00380659909412(17)440503(11)240503(10)16T27A
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065990941
Device Lot Number16T27A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date05/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale